MathSciNet Relay Station
MathSciNet bibliographic data
MR1740899 45E05 (42A50 47A10 47B35 47G10 47L80)
Böttcher, A.; Karlovich, Yu. I.; Rabinovich, V. S. The method of limit operators for one-dimensional singular integrals with slowly oscillating data. J. Operator Theory 43 (2000), no. 1, 171–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement